Indian Journal of Vascular and Endovascular Surgery

CASE REPORT
Year
: 2015  |  Volume : 2  |  Issue : 4  |  Page : 163--165

Oral Anticoagulation-induced Iliacus Hematoma and Femoral Neuropathy!


Sunil Joshi, Mario Newton, Deep Shikha Kerketta 
 Department of Surgery, Division of Vascular Surgery, St. Johns Medical College, Bengaluru, Karnataka, India

Correspondence Address:
Sunil Joshi
Department of Surgery, Division of Vascular Surgery, St. Johns Medical College, Bengaluru, Karnataka
India

Oral anticoagulation is very effective in the management of thrombotic disorders. However, it can be associated with significant bleeding complication as its side effects. Iliacus hematoma presenting as a femoral neuropathy is a rare clinical scenario. Patients on anticoagulation with iliacus hematoma and neurological dysfunction should be taken up for decompression to avoid permanent disability. We, hereby, we report an interesting case of progressive femoral neuropathy due to iliacus hematoma which was decompressed successfully with prompt recovery of neurological dysfunction.


How to cite this article:
Joshi S, Newton M, Kerketta DS. Oral Anticoagulation-induced Iliacus Hematoma and Femoral Neuropathy!.Indian J Vasc Endovasc Surg 2015;2:163-165


How to cite this URL:
Joshi S, Newton M, Kerketta DS. Oral Anticoagulation-induced Iliacus Hematoma and Femoral Neuropathy!. Indian J Vasc Endovasc Surg [serial online] 2015 [cited 2020 Feb 18 ];2:163-165
Available from: http://www.indjvascsurg.org/article.asp?issn=0972-0820;year=2015;volume=2;issue=4;spage=163;epage=165;aulast=Joshi;type=0